Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2013, Volume 14, Issue 3, Pages 383–389 (Mi vmp127)  

Вычислительные методы и приложения

A finite-difference scheme for the system of atmosphere dynamics-type equations

M. Yu. Stanichenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A finite-difference scheme for the system of atmosphere dynamics-type equations is considered. It is proved that the finite-difference solution converges to the solution of the differential problem. The order of convergence is found. An efficient algorithm to obtain a finite-difference solution numerically is proposed.

Keywords: atmosphere dynamics equations; partial differential equations; finite-difference schemes; convergence.

Full text: PDF file (172 kB)
UDC: 519.6
Received: 11.08.2013

Citation: M. Yu. Stanichenko, “A finite-difference scheme for the system of atmosphere dynamics-type equations”, Num. Meth. Prog., 14:3 (2013), 383–389

Citation in format AMSBIB
\Bibitem{Sta13}
\by M.~Yu.~Stanichenko
\paper A finite-difference scheme for the system of atmosphere dynamics-type equations
\jour Num. Meth. Prog.
\yr 2013
\vol 14
\issue 3
\pages 383--389
\mathnet{http://mi.mathnet.ru/vmp127}


Linking options:
  • http://mi.mathnet.ru/eng/vmp127
  • http://mi.mathnet.ru/eng/vmp/v14/i3/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:67
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022